Differentiation of an additive interval measure with values in a conjugate Banach space

Research output: Contribution to journalArticlepeer-review

Abstract

We present a complete characterization of finitely additive interval measures with values in conjugate Banach spaces which can be represented as Henstock-Kurzweil-Gelfand integrals. If the range space has the weak Radon-Nikodym property (WRNP), then we precisely describe when these integrals are in fact Henstock-Kurzweil-Pettis integrals.
Original languageEnglish
Pages (from-to)169-180
Number of pages12
JournalFUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI
Volume50
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'Differentiation of an additive interval measure with values in a conjugate Banach space'. Together they form a unique fingerprint.

Cite this